# SDR RAIA0004015

- Difficulty date: April 11, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 11,762 hours, 12,029 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140149
- Condition: Failed
- Location: Anti Skid System
- Part time: 11,774 hours, 12,041 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6214-DCA, ANTI SKID FAILED DURING TAXI.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED LEFT INBOARD MAIN WHEEL SPEED TRANSDUCER.
